# SDR CA140125004

- Difficulty date: January 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,814 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Crosstube
- Part number: D350748201
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOUGHT NEW CROSS TUBES FWD AND AFT UPON ASSY FOUND THAT TUBE WIDTH WAS NOT TRUE ROUND AND PARTIALLY FLAT AND DART STEPS WON`T CLAMP ON TO TUBES BECAUSE OF OUT OF ROUND CLAMPS WON`T FIT PROPERLY DUE TO THE OUT OF ROUND DIAMETER.
